# SDR SWAA2020123139041

- Difficulty date: September 28, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE DEFLECTION CONTROL RIB UPPER FIXED PANEL ATTACHED FASTENERS LOOSE, SERRATE PLATE SIGN OF WEAR.  ACCOMPLISHED RT WING TRAILING EDGE DEFLECTOR CONTROL RIB FIXED UPPER PANEL REPAIR, REF B737-7 SRM 57-51-02-2R-4 FIG 202 DETAIL 4-A.
